| Model Number |
68LP-150 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported deflation.The device remains implanted.This relates to the left side.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d.6b., h.6.
Event or Problem Description
The device has been explanted.
Event or Problem Description
Healthcare professional additionally reported left "any creases".
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: one opening observed on posterior side assessed as fold flaw opening.Additional observations: ¿ creases were observed.¿ wear abrasion observed.¿ white particles inner the surface of the shell.No further actions are required as the device was implanted.